# SDR TWRA9839

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FF
- Make and model: Boeing 747-2F6B
- Aircraft serial: 22382
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING MOMENTARILY INDICATED ON CLIMB-OUT FROM TLV, RETARDED THRUST LEVER TO IDLE BEFORE ANY ACTION TAKEN.  LIGHT/HORN EXTINGUISHED, OTHER INDICATIONS NORMAL.  'A' LOOP DROPPED TO NORMAL.  'B' LOOP CONTINUED TO RUN ABOVE 'A' LOOP.  FOUND PNEUMATIC LEAK AT HIGH STAGE VALVE CLAMP.  RESET AND TIGHTENED CLAMPS.  PERFORMED RUN UP AND LEAK CHECK PER MM 71-00-00, TESTS 1, 3 AND 4.  NO LEAKS NOTED.  OPS CHECK NORMAL.  (M)
